Extremal metrics for the Q'-curvature in three dimensions

Jeffrey S. Case, Chin Yu Hsiao, Paul Yang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We construct contact forms with constant Q'-curvature on compact three-dimensional CR manifolds that admit a pseudo-Einstein contact form and satisfy some natural positivity conditions. These contact forms are obtained by minimizing the CR analogue of the II-functional from conformal geometry. Two crucial steps are to show that the P'-operator can be regarded as an elliptic pseudodifferential operator and to compute the leading-order terms of the asymptotic expansion of the Green's function for P'.

Original languageEnglish (US)
Pages (from-to)407-410
Number of pages4
JournalComptes Rendus Mathematique
Issue number4
StatePublished - Apr 1 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Extremal metrics for the Q'-curvature in three dimensions'. Together they form a unique fingerprint.

Cite this